RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2001, Volume 13, Issue 5, Pages 1–15 (Mi aa960)  

This article is cited in 3 scientific papers (total in 3 papers)

Research Papers

Two elementary proofs of the Fueter–Pólya theorem on pairing polynomials

M. A. Vsemirnov

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Full text: PDF file (598 kB)

English version:
St. Petersburg Mathematical Journal, 2002, 13:5, 705–715

Bibliographic databases:

Received: 16.04.2001

Citation: M. A. Vsemirnov, “Two elementary proofs of the Fueter–Pólya theorem on pairing polynomials”, Algebra i Analiz, 13:5 (2001), 1–15; St. Petersburg Math. J., 13:5 (2002), 705–715

Citation in format AMSBIB
\Bibitem{Vse01}
\by M.~A.~Vsemirnov
\paper Two elementary proofs of the Fueter--P\'olya theorem on pairing polynomials
\jour Algebra i Analiz
\yr 2001
\vol 13
\issue 5
\pages 1--15
\mathnet{http://mi.mathnet.ru/aa960}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1882861}
\zmath{https://zbmath.org/?q=an:1021.11006}
\transl
\jour St. Petersburg Math. J.
\yr 2002
\vol 13
\issue 5
\pages 705--715


Linking options:
  • http://mi.mathnet.ru/eng/aa960
  • http://mi.mathnet.ru/eng/aa/v13/i5/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. Fetter H.L., Arredondo Ruiz J.H., Morales L.B., “The diagonal polynomials of dimension four”, Adv. in Appl. Math., 34:2 (2005), 316–334  crossref  mathscinet  zmath  isi  scopus
    2. Nathanson M.B., “Cantor Polynomials For Semigroup Sectors”, J. Algebra. Appl., 13:5 (2014), 1350165  crossref  mathscinet  zmath  isi  scopus
    3. Nathanson M.B., “Cantor Polynomials and the Fueter-Pólya Theorem”, Am. Math. Mon., 123:10 (2016), 1001–1012  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:908
    Full text:450
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019